October 2022 Geodesic growth of some 3-dimensional RACGs
Yago Antolín, Islam Foniqi
Rocky Mountain J. Math. 52(5): 1523-1537 (October 2022). DOI: 10.1216/rmj.2022.52.1523

Abstract

We give explicit formulas for the geodesic growth series of a right-angled Coxeter group based on a link-regular graph that does not contain 4-cliques.

Citation

Download Citation

Yago Antolín. Islam Foniqi. "Geodesic growth of some 3-dimensional RACGs." Rocky Mountain J. Math. 52 (5) 1523 - 1537, October 2022. https://doi.org/10.1216/rmj.2022.52.1523

Information

Received: 29 June 2021; Revised: 19 December 2021; Accepted: 19 December 2021; Published: October 2022
First available in Project Euclid: 28 November 2022

MathSciNet: MR4563734
zbMATH: 1514.20135
Digital Object Identifier: 10.1216/rmj.2022.52.1523

Subjects:
Primary: 05A15
Secondary: 20F55

Keywords: clique , formal growth series , geodesic growth , link-regular , rational formal power series , right-angled Coxeter groups

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.52 • No. 5 • October 2022
Back to Top